# SDR PG9A201801090001

- Difficulty date: January 4, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N835GC
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7833
- Aircraft time: 4,286 hours, 7,308 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FALSE FIRE WARNING DETECTION INDICATION.  MAINTENANCE TECH PERFORMED VISUAL AND FUNCTIONAL CHECK OF THE SYSTEM AND FOUND NO DEFECTS.  CONNECTORS WERE CLEANED AND REINSTALLED.  OPERATIONAL CHECK FLIGHT WAS CONDUCTED, NO FURTHER DISCREPANCIES NOTED.
